# SDR UIEA2013021000077

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 150 hours, 86 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT "MAIN BAT CHARGER" STATUS MESSAGE. (REF: TROUBLESHOT IAW FAULT ISOLATION MANUAL 24-31, STATUS MSG CLEARED. OPS CHECK GOOD.)
